RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 2000 Number 5, Pages 37–39 (Mi ivm755)

This article is cited in 2 papers

A remark on congruences in ordered semigroups

N. Kehayopulu, M. Tsingelis

National and Capodistrian University of Athens, Department of Mathematics

UDC: 512.536

Received: 17.09.1998


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2000, 44:5, 35–37

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024